# SDR LOSA9515

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC855B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Part number: 27810322684
- Condition: Cracked
- Location: Rt Engine
- Part time: 1,261 hours
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK RIGHT NACELLE (RESERVOIR EMPTY).  REMOVED AND REPLACED RIGHT ENGINE INBOARD HIGH PRESSURE HARD LINE.  NACELLE STATION 109.89.  TOTAL CYCLES, 1,543.  (X)
